# SDR MWEA97755

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND PREVIOUS REPAIR ON RIGHT WING LOWER SURFACE DOUBLER AROUND FUEL TANK ACCESS PANEL 1462A.  MTC REPAIRED IAW SVC ORD 0115/KJL AND 57-03 FIG 29A.
